# SDR AALA20100302TUL04

- Difficulty date: March 2, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 30,991 hours, 14,814 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT LONGERON 2 LEFT STATION 1451.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-30-05.
